# SDR SWAA2023120618332

- Difficulty date: November 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AB WITH METAL SEALS MISSING AND DISBONDED TEFLON LINER.<[01] REMOVED AND REPLACED OLD METAL SEALS WITH NEW METAL SEALS PER SRM 51-40-02-0G-0;[02] CORRECTION TO STEP #1 REMOVED AND REPLACED METAL SEALS ON PANEL 343AB PER SRM 51-40-02-0G-0;[03] VERIFIED STEP 2.
